# SDR DALA2025120308822

- Difficulty date: November 21, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,740 hours, 17,157 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NAC STRUT STA 204.50 I/B FITTING FOUND CRACK. CORRECTIVE ACTION: THE FITTING REMOVED AND REPLACED AS PER B767-400 SRM51-40-02 (1314415)
